Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A search for elliptic curves with large rank


Authors: David E. Penney and Carl Pomerance
Journal: Math. Comp. 28 (1974), 851-853
MSC: Primary 14G25; Secondary 10B10, 14G05
MathSciNet review: 0376686
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A search procedure is described for finding elliptic curves with rational coefficients for which the group of rational points has large rank. Specific examples are given of elliptic curves with rank $ \geqq 6$.


References [Enhancements On Off] (What's this?)

  • [1] André Néron, Problèmes arithmétiques et géométriques rattachés à la notion de rang d’une courbe algébrique dans un corps, Bull. Soc. Math. France 80 (1952), 101–166 (French). MR 0056951
  • [2] J. Tate, Rational Points on Elliptic Curves, Philips Lectures, Haverford College, 1961.
  • [3] A. Wiman, Über rationale Punkte auf Kurven dritter Ordnung vom Geschlechte Eins, Acta Math. 80 (1948), 223–257 (German). MR 0028603

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14G25, 10B10, 14G05

Retrieve articles in all journals with MSC: 14G25, 10B10, 14G05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0376686-X
Keywords: The rank of an elliptic curve
Article copyright: © Copyright 1974 American Mathematical Society